# SDR FDEA201103291234

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: 657N33187
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INSTL SEC46 UNABLE TO INSTALL 657N3311-1 SPLICE FITTING AT STA 1280   LBL 45.50, EXISTING FASTENER HOLES ON FLOORBEAM WEB ARE NOT POSITIONED ON DWG    657N3311, SH 5 AND SEAT TRACK 657N3318-7 REQ TO TRIM FWD EDGE FLANGE .300 APPROX   TO MAINTAIN .100-.060 GAP WHICH WILL INTERFERE WITH INSTALLATION OF THE MOD.  REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY   EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350420EZ2R02, AND EA 757-5365-16-  F3195, REV. -, DATED 02/23/11. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY AND   CLASSIFIED AS A MAJOR REPAIR. REF. 8110-3 DATED 05/24/11 FOR APPROVAL.
